# SDR RAAA01B203

- Difficulty date: January 12, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,747 hours, 42,923 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 MAINTENANCE CHECK FOUND FWD ENTRY DOOR LOWER FRAME CRACKED FWD SIDE.  REPAIRED CRACKED WEB REF BOEING SRM 51-40-2.
